View Single Post
Old 12-07-2011, 01:41 PM   #1
Positive Cynic Positive Cynic is offline
Senior Veteran
(male)
 
Positive Cynic's Avatar
 
Join Date: Apr 2010
Location: Palm Harbor, FL
Posts: 760
Positive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB User
A Question About Keppra

Hi everybody,
I just started having grand mal seizures in June of this year. It is due to a stroke a had in 2010. I am 53. Anyway I was first on Zonegran and it seemed ok. But I had a bad seizure about 3 weeks ago and started on Keppra. I am on 500 mg twice a day and 100 mg Zonegran twice a day and haven't had a seizure again since.

But my hair is falling out. I have always had a good head of hair and my family too. But since this Keppra, I took a shower the other day and way freaked out at all of the hair that was in the shower. It has never happened to me before and this was sudden. Has anyone had any problems with losing hair with Keppra? I have had hard 2 years with a stroke, then colon cancer (is ok) and epilepsy now. I don't want to lose my hair too I have taken pretty good things in stride, considering. But I've always had a good head of hair. I hate to see that go too. Any help or insight on this Keppra I would appreciate. As you know, the docs, don't have a lot of compassionate on the emotion department.
God Bless,
Tim

 
The following user gives a hug of support to Positive Cynic:
fairy1963 (12-12-2011)